Horrible hair loss
I am 34 and was on the pill previously for 11 years up until 5 years ago or so. I am aware of all the negative side effects of the pill and started taking NATPRO natural progesterone about a year ago. My migraines have gone away, my depression and anxiety have gone, back ache and other symptoms have gone but I am having horrible hair loss- handfulls every time I shower for the last YEAR since starting the progesterone (texture has changed drastically too) so I stopped taking progesterone a few months ago and my hair loss subsided but I was getting horrible migraines again so decided to get back on progesterone and started the hair loss again.
Why? My doctor did say I had an estrogen problem that I wasn't metabolizing it properly- does this have something to do with the hair loss? When I take progesterone it gets worse is that because my estrogen receptors are more sensitized like in estrogen dominance? Why does hair loss subside when I stop progesterone? Should I take more progesterone and will the hair loss eventually stop? I also notice my eyelashes are falling out too- worse when I take progesterone- other than the hair loss I feel great though! Please help me I have no more hair to spare- Thank you.